# SDR UALA2011033101550

- Difficulty date: March 31, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,643 hours, 10,958 cycles
- Engine: Pwa PW4056
- System (JASC): 3830 · Waste Disposal System
- Part: Drain Mast
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND LARGE AREA OF BELLY SWEAT JUST BELOW AFT CARGO PIT.  OPEN PANELS ON AFT PIT WALL AND FOUND BROWN LAV WATER LEVEL WITH PIT PANEL FLANGE.  UNSURE WHAT OR WHERE THE LEAK IS.  GREY WATER LEAKING FROM VENT.  FOUND CLEANOUT AT AFT PIT BULKHEAD RT OF CENTERLINE.  NEED TO SNAKE TO DRAIN MASK.  CLEANED OUT LINE FROM CLEAN OUT TO DRAIN MAST.  FOUND PIECE OF RUBBER HOSE RIGHT AT 90 DEGREE ANGLE OF DRAIN MAST, OPS CHECKED GOOD.
